# SDR AALA201509159014

- Difficulty date: September 14, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 19,860 hours, 7,770 cycles
- Engine: Iae V2533A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Valve
- Part number: 8061637
- Part serial: 16511320
- Condition: Defective
- Location: Zone 400
- Part time: 19,851 hours, 7,768 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF NR 2 ENG DID NOT GEN PROPER THRUST.  1.53 EPR ON NR 1, 1.29 EPR ON NR 2 REJECT AT 55 KTS.  NR 2 ENG LP & HP FUEL PUMP REPLACED IAW 73-12-41.  FMU REPLACED IAW 73-22-52.  FCOC REPLACED IAW 79-21-43.  FUEL DIVERTER VLV REPLACED IAW 73-13-42.  SATISFACTORY GND RUN PERFORMED.  HIGH POWER ASSURANCE TESTS CHECKED SATISFACTORY IAW AMM 71-00-00-710-013-C.  NO LEAKS NOTED.  SEE AALA201509159015, AALA201509159016 & AALA201509159017 FOR ADDITIONAL PART INFORMATION.
